# SDR DALA2023051603866

- Difficulty date: May 12, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N805DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31913
- Aircraft time: 31,096 hours, 11,932 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2763611) DURING INSPECTION FOUND EVIDENCE OF CORROSION FOUND COMING FROM BUSHING BORE OF THE LMG FORWARD TRUNNION OUTBOARD LOWER ATTACH POINT. REPAIRED PER B737-900ER SRM 57-20-90.
